# SDR DHL2005740518

- Difficulty date: March 30, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Part time: 21,930 hours, 46,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FASTENERS AT FWD CORNER ENTRY DOOR WEB (INTERIOR) IAW B727 SRM 51-30-2,STOP DRILLED CRACK IAW B727 SRM 51-30-2. .250 TERMINATED OF END OF CRACK,NDT HFEC INSP PER 727 NDT PT6 51-00-00 FIG 23 CRACK END IN STOP HOLE, FABRICATED DOUBLER REPAIR MATL USED 7075T6 .050 PO 9002126 SIZE 5 X 6 INCH IAW B727 SRM 51-40-2 FIG 1 AND 52-40-1 FIG 1.  ALODINED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2 AND INSTALLED DOUBLER REPAIR IAW B727 SRM 51-40-2 FIG 1 AND 51-30-2.
